Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287393] of Mark A. Stern

Papers Published

  1. Paban, S; Sethi, S; Stern, M, Summing up instantons in three-dimensional Yang-Mills theories, Advances in Theoretical and Mathematical Physics, vol. 3 no. 2 (1999), pp. 1-18, ISSN 1095-0761
    (last updated on 2017/12/15)

    Abstract:
    We show that the four derivative terms in the effective action of three-dimensional N=8 Yang-Mills theory are determined by supersymmetry. These terms receive both perturbative and non-perturbative corrections. Using our technique for constraining the effective action, we are able to determine the exact form of the eight fermion terms in the supersymmetric completion of the F4 term, including all instanton corrections. As a consequence, we argue that the integral of the Euler density over k monopole moduli space in SU(2) Yang-Mills is determined by our non-renormalization theorem for all values of k.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320